# SDR UIEA2023071850688

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#7 V/C FLAP LSA FOUND WORN( PERFORMED REPAIR AT LSA DAMAGED AREA AS PER CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED. )
